American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F11) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 57 of 57 found      Go to page: 1 2

[31] Guangshi Lü. Average behavior of Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 137 (2009) 1961-1969. MR 2480277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Scott Ahlgren, Nadia Masri and Jeremy Rouse. Vanishing of modular forms at infinity. Proc. Amer. Math. Soc. 137 (2009) 1205-1214. MR 2465641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Sander Zwegers. The Folsom-Ono grid contains only integers. Proc. Amer. Math. Soc. 137 (2009) 1579-1584. MR 2470815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] D. Choi. Modular forms of half-integral weight with few non-vanishing coefficients modulo $\ell $. Proc. Amer. Math. Soc. 136 (2008) 2683-2688. MR 2399029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Wissam Raji. A new proof of the transformation law of Jacobi's theta function $\theta_3(w,\tau)$. Proc. Amer. Math. Soc. 135 (2007) 3127-3132. MR 2322742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Carl Erickson, Alison Miller and Aaron Pixton. Orders at infinity of modular forms with Heegner divisors. Proc. Amer. Math. Soc. 135 (2007) 3115-3126. MR 2322741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Heekyoung Hahn. On zeros of Eisenstein series for genus zero Fuchsian groups. Proc. Amer. Math. Soc. 135 (2007) 2391-2401. MR 2302560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Masataka Chida and Masanobu Kaneko. On ordinary primes for modular forms and the theta operator. Proc. Amer. Math. Soc. 135 (2007) 1001-1005. MR 2262900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Ahmed Sebbar and Thérèse Falliero. Equilibrium point of Green's function for the annulus and Eisenstein series. Proc. Amer. Math. Soc. 135 (2007) 313-328. MR 2255277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Sharon Anne Garthwaite. Convolution congruences for the partition function. Proc. Amer. Math. Soc. 135 (2007) 13-20. MR 2280169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] D. Choi. A simple proof of Zagier duality for Hilbert modular forms. Proc. Amer. Math. Soc. 134 (2006) 3445-3447. MR 2240654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Bin Yong Hsie. Multiplicities of representations in spaces of modular forms. Proc. Amer. Math. Soc. 134 (2006) 1-3. MR 2170535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Hiroyuki Tsutsumi. Modular differential equations of second order with regular singularities at elliptic points for $SL_2(\mathbb{Z})$. Proc. Amer. Math. Soc. 134 (2006) 931-941. MR 2196023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] M. Manickam and B. Ramakrishnan. An estimate for a certain average of the special values of character twists of modular $L$-functions. Proc. Amer. Math. Soc. 133 (2005) 2515-2517. MR 2146235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Winfried Kohnen. On a certain class of modular functions. Proc. Amer. Math. Soc. 133 (2005) 65-70. MR 2085154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jayce Getz. A generalization of a theorem of Rankin and Swinnerton-Dyer on zeros of modular forms. Proc. Amer. Math. Soc. 132 (2004) 2221-2231. MR 2052397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Min Ho Lee. Multilinear differential operators on modular forms. Proc. Amer. Math. Soc. 132 (2004) 1267-1277. MR 2053330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] YoungJu Choie and Patrick Solé. Self-dual codes over $\mathbb{Z}_{4}$ and half-integral weight modular forms. Proc. Amer. Math. Soc. 130 (2002) 3125-3131. MR 1912988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Wenzhi Luo. Equidistribution of Hecke eigenforms on the modular surface. Proc. Amer. Math. Soc. 131 (2003) 21-27. MR 1929018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Gabriel Berger. Relations between cusp forms on congruence and noncongruence groups. Proc. Amer. Math. Soc. 128 (2000) 2869-2874. MR 1695104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Shinji Fukuhara. Generalized Dedekind symbols associated with the Eisenstein series. Proc. Amer. Math. Soc. 127 (1999) 2561-2568. MR 1657743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Ken Ono and Sinai Robins. Superlacunary cusp forms . Proc. Amer. Math. Soc. 123 (1995) 1021-1029. MR 1242101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] J. Barr von Oehsen. Elliptic genera of level $N$ and Jacobi polynomials . Proc. Amer. Math. Soc. 122 (1994) 303-312. MR 1246539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Andrew Baker. On the homotopy type of the spectrum representing elliptic cohomology . Proc. Amer. Math. Soc. 107 (1989) 537-548. MR 982399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Jean-Luc Brylinski. Remark on Witten's modular forms . Proc. Amer. Math. Soc. 105 (1989) 773-775. MR 942631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] L. Alayne Parson. Norms of integrable cusp forms . Proc. Amer. Math. Soc. 104 (1988) 1045-1049. MR 935108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] John A. Ewell. A formula for Ramanujan's tau function . Proc. Amer. Math. Soc. 91 (1984) 37-40. MR 735559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 57 of 57 found      Go to page: 1 2